# SDR VTZA97250

- Difficulty date: April 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N493UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 805
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Connector
- Condition: Dirty
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

ROC/IAD - FLT 6336 - DURING TAKEOFF AT 2040 HOURS ON 4-27-97, MADE AN UNSCHEDULED LANDING DUE TO RT ENGINE HAD LESS RPM WHEN PULLED BACK TO 99.8 PERCENT.  AIRCRAFT WENT TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND CLEANED TTL CANNON PLUG, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND RETURNED TO SERVICE.  (X)
